MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE PRESERVE STEM 10MM

EXACTECH, INC. EQUINOXE; EQUINOXE PRESERVE STEM 10MM
Model Number 300-30-10
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event report was received through clinical data collection activities.Pending evaluation.Concomitant devices: reverse humeral liner (cn: 320-38-00).Reverse humeral tray (cn: 320-10-05).Reverse glenosphere (cn: 320-01-38).Reverse glenosphere baseplate (cn: 320-15-04).Screws x4 (cn: not reported).
 
Event or Problem Description
Index surgery: (b)(6) 2019.X-rays show stem subsidence.No action was taken.The case report form indicates the event is possibly related to devices and possibly related to procedure.
 
Additional Manufacturer Narrative
(a2) age at the time of even: 60 years.(b2) outcomes attributed to adverse event: added check for hospitalization - initial or prolonged.(b7) other relevant history, including preexisting medical conditions: patient has osteoarthritis.(d4) expiration date: 09-sep-2028, serial number: (b)(6).(e3) occupation: physician.(g5) pma/510(k)number: k162726.(h3) the subsidence reported was likely the result of either under sizing the humeral stem or insufficient bony support for the implant.However, this cannot be confirmed because the component was not returned for evaluation.(h4) device manufacture date: 11-sep-2018.The following sections have corrected information: (d11) concomitant device(s): equinoxe reverse 38mm humeral liner +0 (cn: (b)(4), sn: (b)(6).Equinoxe reverse tray adapter plate tray +5 (cn: (b)(4), sn: (b)(6).Equinoxe reverse 38mm glenosphere (cn: (b)(4), sn: (b)(6).Rs glenoid plate r post aug, 8 deg, right (cn: (b)(4), sn: (b)(6).Eq rev compress screw lck cap kit, 4.5 x 38mm (cn: (b)(4), sn: (b)(6).Eq rev compress screw lck cap kit, 4.5 x 42mm (cn: (b)(4), sn: (b)(6).Eq rev compress screw lck cap kit, 4.5 x 34mm (cn: (b)(4), sn: (b)(6).Eq rev compress screw lck cap kit, 4.5 x 34mm (cn: (b)(4), sn: (b)(6).(section f) please disregard f6 and f8.These were entered in error.(g4) initial awareness date in initial submission should have been 09-jun-2019.(h1) type of reportable event: serious injury.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE PRESERVE STEM 10MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8756365
Report Number1038671-2019-00354
Device Sequence Number13838310
Product Code KWT
UDI-Device Identifier10885862515780
UDI-Public10885862515780
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number300-30-10
Device Catalogue Number300-30-10
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/09/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE. H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight98